Duke Mathematical Journal
- Duke Math. J.
- Volume 128, Number 1 (2005), 1-17.
Alternating formulas for $K$-theoretic quiver polynomials
The main theorem here is the -theoretic analogue of the cohomological ``stable double component formula'' for quiver polynomials in [KMS]. This $K$-theoretic version is still in terms of lacing diagrams, but nonminimal diagrams contribute terms of higher degree. The motivating consequence is a conjecture of Buch [B1] on the sign alternation of the coefficients appearing in his expansion of quiver -polynomials in terms of stable Grothendieck polynomials for partitions.
Duke Math. J. Volume 128, Number 1 (2005), 1-17.
First available in Project Euclid: 17 May 2005
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Miller, Ezra. Alternating formulas for K -theoretic quiver polynomials. Duke Math. J. 128 (2005), no. 1, 1--17. doi:10.1215/S0012-7094-04-12811-8. https://projecteuclid.org/euclid.dmj/1116361225.